Alert archive / New Jersey / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

April 7, 2015Burlington County, Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Apr 7, 2015, 9:55 PM EDT for Burlington County, Ocean County, New Jersey. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 7, 2015, 9:55 PM EDT (01:55 UTC)
Expired
Apr 7, 2015, 10:45 PM EDT
In force
50 min
Issued by
NWS Philadelphia/Mount Holly

Counties Burlington County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 18 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 1.9 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2015-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2015-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
438 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

332 
WWUS81 KPHI 080155
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
955 PM EDT TUE APR 7 2015
 
NJZ019-020-026-027-080245-
SOUTHEASTERN BURLINGTON-NORTHWESTERN BURLINGTON-COASTAL OCEAN-OCEAN-
955 PM EDT TUE APR 7 2015

...A LINE OF SHOWERS WITH HEAVY RAIN WILL AFFECT CENTRAL BURLINGTON 
AND NORTHERN OCEAN COUNTIES...

AT 954 PM EDT...A LINE OF SHOWERS WAS ALONG A LINE EXTENDING FROM
DOVER BEACHES SOUTH TO BAMBER LAKE TO NEAR PRESIDENTIAL LAKES TO NEAR
RAMBLEWOOD...AND MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...MEDFORD...LUMBERTON...BEACHWOOD...MOUNT HOLLY...
TABERNACLE...PRESIDENTIAL LAKES ESTATES...SEASIDE HEIGHTS...
LAKEHURST...PEMBERTON...WRIGHTSTOWN...MANTOLOKING...PLEASANT
PLAINS...CEDAR GLEN LAKES...CEDAR GLEN WEST...BROWNS MILLS...HOLIDAY
CITY SOUTH...OLD HALFWAY...LEISURETOWNE AND PRESIDENTIAL LAKES.

HEAVY RAINFALL IS OCCURRING WITH THESE SHOWERS...AND WILL MOVE OVER 
THE SAME AREAS AND MAY CAUSE PONDING ON ROADWAYS AND POOR DRAINAGE 
AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

LAT...LON 4001 7405 4001 7408 3998 7406 3982 7409
      3999 7407 4001 7409 3999 7414 3999 7411
      3995 7411 3993 7415 3992 7411 3990 7414
      3986 7413 3982 7417 3983 7470 4000 7501
      4004 7455 4005 7405
TIME...MOT...LOC 0154Z 280DEG 11KT 3997 7409 3989 7430 3987 7462 3997
7497
$$

ROBERTSON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 7, 9:51 PM EDT, 4 minutes earlier.

Area forecast discussion, Apr 7, 9:51 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
951 PM EDT TUE APR 7 2015

.SYNOPSIS...
A COLD FRONT WILL CONTINUE TO MOVE SOUTH OVER THE DELMARVA
PENINSULA AND INTO SOUTHERN VIRGINIA BY WEDNESDAY MORNING. THIS
FRONT WILL STAY TO OUR SOUTH THROUGH THURSDAY AS A HIGH PRESSURE
SYSTEM BUILDS INTO NORTHERN NEW ENGLAND AND THE CANADIAN
MARITIMES. THE SAME FRONTAL BOUNDARY IS EXPECTED TO RETURN BACK
NORTHWARD AS A WARM FRONT ON FRIDAY BEFORE A COLD FRONT MOVES
THROUGH FRIDAY NIGHT. A HIGH PRESSURE SYSTEM SHOULD THEN BUILD
INTO THE REGION FOR THE WEEKEND AND MOVE OFFSHORE ON MONDAY. A
COLD FRONT IS PREDICTED TO APPROACH THE FORECAST AREA ON TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
THE COLD FRONT IS CONTINUING ITS PROGRESS SOUTH. AS OF 9 PM EDT IT
WAS SOUTH OF CAPE MAY BUT HAD NOT REACHED GEORGETOWN AND EASTON.
THE WEAK LOW PRESSURE WILL MOVE ALONG IT OVERNIGHT. HIGH RES
MODELS ARE SHOWING LIMITED COVERAGE OVERNIGHT ASIDE FROM
WIDESPREAD DRIZZLE. THIS MAKES SENSE GIVEN THE SHALLOW POST
FRONTAL MOIST LAYER WOULD SUPPORT MORE DRIZZLE THAN RAIN. LOWS
WILL DROP INTO THE UPPER 30S/LOW 40S UP NORTH AND INTO THE LOW/MID
40S SOUTHERN AREAS AND METRO PHILADELPHIA. WINDS WILL INCREASE
FROM THE EAST OR NORTHEAST AT 10 TO 20 MPH WITH GUSTS UP TO 25 MPH
OVERNIGHT.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
THE FRONT...FROM THE NEAR TERM...WILL BE SOUTH OF THE AREA...BUT
PLENTY OF LOW AND MID LEVEL MOISTURE WILL REMAIN ACROSS THE REGION.
WINDS WILL BE ONSHORE FOR THE MOST PART...ALMOST ENSURING POOR
WEATHER FOR MUCH OF THE AREA. WE WILL KEEP HIGH CHC POPS FOR A FEW
SHOWERS ACROSS THE AREA. ANY PRECIP WILL NOT BE THAT ORGANIZED...SO
QPF TOTALS WILL BE LESS THAN A TENTH OF AN INCH.  HIGH TEMPERATURES
FOR THE MOST PART IN THE 40S...BUT A FEW LOW 50S POSSIBLE FAR SOUTH
IF ANY SUNNY BREAKS DEVELOP.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
A THROWBACK BACKDOOR COLD FRONT SPRING WEEK GREATS US AT THE
START OF THE LONG TERM AND WE WOULD LIKE TO THROW IT BACK IF
WE COULD. A MORE TRADITIONAL CFP IS THEN EXPECTED ABOUT FRIDAY
WITH MILDER AND DRIER WEATHER FOR MOST OF THE REMAINING LONG
TERM. THE GFS AND WRF/NAM INITIALIZATION LOOKED PRETTY GOOD AT 500MB
(WHEN WAS THE LAST TIME THERE WAS A CLOSED LOW APPROACHING THE
CALIFORNIA COAST?) AND 850MB. THEY BOTH WERE ABOUT 1-2C TOO COLD
WITH 925 TEMPS NORTH OF THE BACKDOOR WITH THE GFS COLDER. WHILE
THERE ARE MODEL DIFFERENCES. MOST OF THEM LEANED TOWARD THEIR BIASES
AND LONG TERM WAS A BLEND OF TAKING THIS INTO CONSIDERATION AND
COMBINING IT WITH CONTINUITY.

FROM WEDNESDAY NIGHT THROUGH THURSDAY NIGHT THERE IS NO INHERENT
DEEP FORCING. MOST OF IT IS GENTLE ISENTROPIC LIFT WITH WEAK BUT
PERSISTENT WAA BELOW 700MB. WE CAN SEE IN THE FORECAST SOUNDINGS
DEEP MOISTURE IS NOT PRESENT ABOVE 700MB AND WHILE THE WRF/NAM HAS
THE LLJ ARRIVING THURSDAY NIGHT, THIS SEEMS FAST VS CONSENSUS.

ON WEDNESDAY NIGHT ALL OF THE MODELS DEVELOP A LOW PRESSURE SYSTEM
ALONG THE STALLED FRONT EAST OF THE DELMARVA PENINSULA. IT APPEARS
TOO RELATIVELY WEAK AND OFFSHORE TO GENERATE MUCH PCPN. BUT IT
FURTHER ENHANCES THE WEDGING OF COLDER AIR INTO OUR CWA. NO CHANGE
IN THE MODELING SPREAD WITH THE WRF/NAM THE COLDEST WITH SFC TEMPS
AND SOME OF ITS MESOSCALE SIBLINGS SHOWING SIMILAR OUTCOMES VS THE
WARMER GLOBAL MODELS. THE NAM HAS DONE PRETTY WELL WITH SFC TEMPS
UNDER SIMILAR SCENARIOS DURING THE COLD SEASON AND WE LEANED ITS
WAY. SO THE MENTION OF FREEZING RAIN OR DRIZZLE WAS KEPT IN THE
HIGHER TERRAIN OF THE POCONOS. SUSSEX COUNTY NJ MIGHT ALSO HAVE
SOME FREEZING PCPN IN ITS HIGHER TERRAIN, BUT THE COLD AIR BANKING
IS NEARLY UNIVERSAL FARTHER TO THE WEST. GIVEN THAT THE
INITIALIZED 925S ARE TOO COLD AND THE ABOVE INVERSION TEMPS ARE
NEARLY 10C, DO NOT BELIEVE WE WILL SEE SLEET AS A PTYPE. ALSO
AGREE WITH PREVIOUS THINKING OF FREEZING RAIN IMPACT THAT WITH
RECENT WARM WEATHER, IT MAY BE MORE OF AN EXPOSED SURFACE ISSUE
(TREES, POWER LINES, ETC) THAN ON THE SURFACE. REGARDLESS GIVEN
ITS BORDERLINE AND STILL IN THE THIRD FCST PERIOD, WE WILL KEEP
MENTION IN THE HWO AND NOT ISSUE ANY ADVISORIES. MIN TEMPS LEANED
TOWARD THE LOWER STAT GUIDANCE DATASETS.

THIS SAME NON DESCRIPT SCENARIO CONTINUES ON THURSDAY DAY AND
THURSDAY NIGHT, ALBEIT WITH A WEAKENING ONSHORE GRADIENT. THE BEST
FORCING CLOSEST TO OUR CWA IS EITHER WEST OR NORTHWEST OF OUR AREA
AND ITS THE LOCATION OF OUR HIGHEST POPS. WITH INDICATIONS OF
STRONGER BELOW 850MB WAA ON THURSDAY NIGHT (AND DEW POINTS GETTING
HIGHER THAN THE WATER TEMPS), WE ADDED THE MENTION OF FOG.

FRIDAY COULD BE AN INTERESTING CONVECTIVE DAY, BUT THEN AGAIN OUR
CONVECTIVE BAR HAS BEEN PRACTICALLY ZERO SO FAR THIS YEAR. THIS
DEPENDS UPON HOW QUICKLY CAN LOW CLOUDS AND FOG DISPERSE DURING THE
DAY AS THE AIR MASS POTENTIAL FOR MAX TEMPS INTO THE 80S AND CAPES
EXCEEDING 1000J IS THERE. THERE WILL ALSO BE A LLJ AND DECENT
FORCING WITH THE ENTRANCE REGION OF THE JET ARRIVING AND BROAD
SCALE MID LEVEL QVEC CONVERGENCE. THE RUB REMAINS ON HOW QUICKLY
CAN THE LOW CLOUDS DISPERSE. OVERALL THIS FAVORS SOUTHEAST CWA VS
NORTHWEST FOR GREATEST CONVECTIVE THREAT WITH NO DISCERNIBLE
EXCEPT FOR TIMING DIFFERENCE THROUGHOUT OUR CWA. WE CAN SEE MAX
TEMPS POSSIBLY BEING TOO LOW SOUTH AND TOO WARM NORTH. CONFIDENCE
IS OVERALL LESS THAN AVERAGE.

THE COLD FRONT SHOULD MOVE THROUGH FRIDAY NIGHT AND EVEN TAKING THE
SLOWEST MODEL TIMING PCPN SHOULD BE DONE BY SATURDAY MORNING. IF
WE CAN BOTTLE THIS TIMING AND KEEP IT GOING FORWARD THROUGH THE
SUMMER SEASON, WE'D BE MAKING MANY PEOPLE HAPPY. AS IT IS SATURDAY
LOOKS TO BE THE BREEZIER DAY WITH SUNDAY LESS SO. MAX TEMPS BOTH
DAYS SHOULD BE CLOSE TO NORMAL. WHILE THE WINDS SHOULD PREVENT
RADIATIONAL COOLING ON FRIDAY NIGHT, SOME CHILLY READINGS SHOULD
OCCUR IN THE MORE OPEN RURAL SPOTS ON SATURDAY AND SUNDAY NIGHTS.
VEGETATION IS SO FAR BEHIND SCHEDULE THIS IS NOT EXPECTED TO
IMPACT THE STILL FLEDGLING GROWING SEASON.

THEN AN AIR MASS RECOVERY WILL START MONDAY WITH THE HIGH PRESSURE
SYSTEM MOVING OFFSHORE. OUR TIMING OF THE COLD FRONT IS MORE TOWARD
A WPC/NON 12Z ECMWF SOLUTION. VERY LITTLE RUN TO RUN CONTINUITY
BETWEEN THE 12Z AND 00Z ECMWF, SO NO POPS IN UNTIL MONDAY NIGHT AND
TUESDAY.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

THE FRONT HAS PUSHED SOUTH OF ALL OF THE TAF SITES, SO NOW EXPECT
PREVAILING MVFR AND IFR CONDITIONS FOR THE REMAINDER OF THE TAF
PERIOD. TIMING OUT EXACTLY WHEN CEILINGS WILL LOWER FROM MVFR TO
IFR TO LIFR IS STILL UNCERTAIN, BUT EXPECT THE LOWEST CONDITIONS
BETWEEN 09 AND 18Z. BECAUSE OF GUSTY CONDITIONS (SEE BELOW),
VISIBILITIES, ALTHOUGH CERTAINLY IN THE MVFR RANGE AND
OCCASIONALLY IFR RANGE, WILL LIKELY NOT DROP DOWN TO LIFR.

BREEZY NORTHEASTERLY WINDS ARE EXPECTED TO CONTINUE THROUGH AT
LEAST 18Z. AFTER 18Z, WIND SPEEDS SHOULD SLOWLY DIMINISH.

OUTLOOK...
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT... PREDOMINATE MVFR
CONDITIONS EXPECTED. IFR CIGS POSSIBLE ESPECIALLY WEDNESDAY AND
THURSDAY NIGHTS. IFR VSBYS POSSIBLE THURSDAY NIGHT. STRONGER
ONSHORE FLOW WEDNESDAY NIGHT SHOULD START ABATING ON THURSDAY.

FRIDAY...IFR CIGS AND VSBYS IN THE MORNING IMPROVE TO MVFR AND
THEN VFR FROM SOUTH TO NORTH DURING THE DAY. CONFIDENCE IN THIS
IMPROVEMENT HIGHEST IN OUR SOUTHERN TERMINALS. SW WINDS
COULD BECOME GUSTY. SHOWERS AND POSSIBLE THUNDERSTORMS
WITH A COLD FROPA FRIDAY AFTN/EVE.

SATURDAY THROUGH SUNDAY...PREDOMINATELY VFR. SOME GUSTY
NORTHWEST WINDS DURING THE DAY SATURDAY.

&&

.MARINE...
THE COLD FRONT IS SOUTH OF ALL BUT THE DELAWARE COASTAL WATERS.
THEREFORE, EXPECT NORTHEASTERLY WINDS TO CONTINUE (AND ON THE
DELAWARE COASTAL WATERS, WINDS SHOULD BE SHIFTING TO NORTHEASTERLY
BY MIDNIGHT). WIND SPEEDS WILL CONTINUE TO INCREASE OVERNIGHT
WITH SCA CRITERIA BEING REACHED BY MIDNIGHT. THE SCA WAS EXPANDED
TO INCLUDE THE UPPER DELAWARE BAY GIVEN CURRENT OBS AT SHIP JOHN
SHOAL AND WILMINGTON. THE GALE WARNING CONTINUES FOR THE NORTHERN
NJ COASTAL WATERS WITH GUSTS TO 35 KNOTS EXPECTED EARLY WEDNESDAY
MORNING. WINDS AND SEAS WILL REMAIN ENHANCED THROUGH WEDNESDAY.
SHOWERS THIS EVENING THEN RAIN AND DRIZZLE WITH AREAS OF FOG
OVERNIGHT. VISIBILITIES MAY DROP BELOW 2 MILES AT TIMES.

OUTLOOK...
WEDNESDAY NIGHT AND THURSDAY...WHILE WINDS WILL BE SLOWLY
DECREASING, SEAS ON THE OCEAN ARE EXPECTED TO REMAIN WELL WITHIN
SMALL CRAFT ADVISORY CRITERIA AND THE ADVISORY WAS EXTENDED
THROUGH THURSDAY DAY. ON LOWER DELAWARE BAY, WINDS SHOULD BE
DECREASING BELOW SMALL CRAFT ADVISORY CRITERIA NEAR THE START OF
WEDNESDAY EVENING. THAT PART OF THE SMALL CRAFT ADVISORY MIGHT
NEED AN EXTENSION.

THURSDAY NIGHT...SMALL CRAFT ADVISORY CONDITIONS FOR SEAS MIGHT
NEED AN EXTENSION ON THE OCEAN. IN ADDITION, FOG MAY BECOME DENSE
AS DEW POINTS ARE PREDICTED TO RISE WELL ABOVE THE WATER TEMPS.
THIS COULD CONTINUE INTO FRIDAY.

FRIDAY...SWLY WINDS STRENGTHEN AND SCA CONDITIONS EXPECTED IN THE
AFTERNOON. SEAS ON THE OCEAN MIGHT STILL BE AT SMALL CRAFT
ADVISORY CRITERIA REGARDLESS. 40-50 KT WINDS ARE FORECAST TO
DEVELOP NOT TOO FAR ALOFT BUT VERY WARM AIR MOVING ATOP THE COLDER
WATERS DO NOT FAVOR THESE WINDS TO MIX DOWN TO THE SURFACE.

FRIDAY NIGHT...WINDS BECOME NWLY BEHIND COLD FROPA SHOULD GUST
UNDER 25 KT. SEAS MIGHT REMAIN AT SMALL CRAFT ADVISORY CRITERIA ON
THE OCEAN.

SATURDAY AND SUNDAY...SUB SMALL CRAFT ADVISORY CONDITIONS
EXPECTED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THURSDAY FOR ANZ452>455.
     GALE WARNING FROM 2 AM TO 6 PM EDT WEDNESDAY FOR ANZ450-451.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR ANZ430-431.

&&

SYNOPSIS...GIGI/KLEIN
NEAR TERM...JOHNSON/O'HARA
SHORT TERM...O'HARA
LONG TERM...GIGI
AVIATION...GIGI/JOHNSON/KLEIN/O'HARA
MARINE...GIGI/JOHNSON/KLEIN/O'HARA
Hazardous weather outlook, Apr 7, 3:47 PM EDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 PM EDT TUE APR 7 2015

NJZ001-PAZ054-055-082000-
SUSSEX-CARBON-MONROE-
347 PM EDT TUE APR 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF LIGHT FREEZING RAIN OR FREEZING DRIZZLE IN
THE HIGHER ELEVATIONS OF NORTHEAST PENNSYLVANIA AND POSSIBLY FAR
NORTHWEST NEW JERSEY OVERNIGHT WEDNESDAY NIGHT. ANY POTENTIAL
ICING WOULD LIKELY BE CONFINED TO ELEVATED SURFACES AS THE GROUND
REMAINS WARM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ007>010-012>027-PAZ060>062-070-
071-101>106-082000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-DELAWARE-
PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
347 PM EDT TUE APR 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-451-082000-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
347 PM EDT TUE APR 7 2015

...GALE WARNING IN EFFECT FROM 2 AM TO 6 PM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

IN ADDITION DENSE FOG IS POSSIBLE THURSDAY NIGHT AND FRIDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-452>455-082000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
347 PM EDT TUE APR 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

DENSE FOG IS POSSIBLE THURSDAY NIGHT AND FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 7, 9:55 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
955 PM EDT TUE APR 7 2015

NJZ019-020-026-027-080245-
SOUTHEASTERN BURLINGTON-NORTHWESTERN BURLINGTON-COASTAL OCEAN-OCEAN-
955 PM EDT TUE APR 7 2015

...A LINE OF SHOWERS WITH HEAVY RAIN WILL AFFECT CENTRAL BURLINGTON
AND NORTHERN OCEAN COUNTIES...

AT 954 PM EDT...A LINE OF SHOWERS WAS ALONG A LINE EXTENDING FROM
DOVER BEACHES SOUTH TO BAMBER LAKE TO NEAR PRESIDENTIAL LAKES TO NEAR
RAMBLEWOOD...AND MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...MEDFORD...LUMBERTON...BEACHWOOD...MOUNT HOLLY...
TABERNACLE...PRESIDENTIAL LAKES ESTATES...SEASIDE HEIGHTS...
LAKEHURST...PEMBERTON...WRIGHTSTOWN...MANTOLOKING...PLEASANT
PLAINS...CEDAR GLEN LAKES...CEDAR GLEN WEST...BROWNS MILLS...HOLIDAY
CITY SOUTH...OLD HALFWAY...LEISURETOWNE AND PRESIDENTIAL LAKES.

HEAVY RAINFALL IS OCCURRING WITH THESE SHOWERS...AND WILL MOVE OVER
THE SAME AREAS AND MAY CAUSE PONDING ON ROADWAYS AND POOR DRAINAGE
AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

LAT...LON 4001 7405 4001 7408 3998 7406 3982 7409
      3999 7407 4001 7409 3999 7414 3999 7411
      3995 7411 3993 7415 3992 7411 3990 7414
      3986 7413 3982 7417 3983 7470 4000 7501
      4004 7455 4005 7405
TIME...MOT...LOC 0154Z 280DEG 11KT 3997 7409 3989 7430 3987 7462 3997
7497

ROBERTSON

Nearby

Special Weather Statements in New Jersey, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.